# SDR MWEA96159

- Difficulty date: June 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N800ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45842
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Accessory Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CRACK 1 INCH LONG ON EXISTING REPAIR DOUBLER AT THE VERTICAL STAB RT ATTACH ANGLE IN AFT ACCESSORY COMPT.  FABRICATED AND INSTALLED REPAIR DOUBLER PER SRM 51-30.
